bannednutritionnapsgear

How to get rid of gyno

imrushi007

New member
Member
I am running
test e- 600mg per week
Tren-400mg per week
I used deca 400 mg per week for 2 months and i stopped it and jst started tren e from last 2 weeks....
But now m feeling lump to both of my nipples....
What should i do to get rid of that..
 

Kael

Member
Member
you don't have caber and aromasin on hand? big mistake .... Test converts into estrogen which requires an AI (aromatase inhibitor) and 19 nor like tren/deca increase prolactin which requires caber/prami .....
Go run blood work and see which one is too high (most likely both, but i'd bet on estrogen...). Can't believe you started using TREN when you lack basic knowlede about steroids....and quite high doses also
 
Last edited:

Bigtones74

Senior Member
Member
Sometimes I think people don't understand how dangerous aas can be if you don't have the right knowledge and protection...crazy to me...
 

Kael

Member
Member
also scares me that he's been on this forum since april 2018 (8 months) and he still did something like this .....
 

EZ_E

Community Leader
VIP Moderator
You're running a shit ton of juice and the DECA hasn't cleared your body before you started the tren.

I'm surprised it took you this long to feel a lump.
 

RUCingdsgainz

VIP Member
Member
So your running a 16 week cycle I’m assuming? And you don’t gave an AI? And then straight from Deca to tren huh? I’m betting this is a first cycle as well???
 

DylanGemelli

Founding Member
Super Moderator
yeah, its just a ridiculous mess and its quite clear that there is a complete lack of understanding on how to properly use steroids... so its not shocking there are issues... its not a revelation here
 
Top